# SDR 2021FA0000084

- Difficulty date: March 17, 2021
- Submitted: March 17, 2021
- Operation: General aviation
- Aircraft: N8171Y
- Make and model: Piper PA-28-161
- Aircraft serial: 288016284
- Aircraft time: 10,189 hours
- System (JASC): 2740 · Stabilizer Control System
- Part: Turnbuckle
- Part number: MS21260
- Condition: Cracked
- Location: Stab
- Part time: 10,189 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CRACKS IN THE SWAGED CABLE END OF TURNBUCKLE.
